Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 166, NWS Tallahassee, FL

May 24, 2006Liberty County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 24, 2006, 4:15 PM EDT for Liberty County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2006, 4:15 PM EDT (20:15 UTC)
Expired
May 24, 2006, 4:45 PM EDT
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Liberty County, FL

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1591 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 242015
SVRTAE
FLC077-242045-
/O.NEW.KTAE.SV.W.0166.060524T2015Z-060524T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LIBERTY COUNTY IN FLORIDA

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILMA...OR ABOUT 23 MILES SOUTH OF BLOUNTSTOWN...AND MOVING NORTH
  AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTRAL CITY...VILAS...6 MILES SOUTHEAST OF ORANGE AND 7 MILES     
  EAST OF LEWIS BY 440 PM EDT...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE
DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 3003 8502 3005 8482 3029 8484 3022 8509

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:00 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 24, 3:00 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT WED MAY 24 2006

.SYNOPSIS...SURFACE ANALYSIS CONTINUES TO FEATURE A RIDGE OF HIGH
PRESSURE TO OUR S OVER THE GULF, WITH A STALLED FRONT N OF THE AREA.
AT UPPER LEVELS, WE SEE A LOW TRAVERSING THE TOP OF THE MEAN RIDGE
OVER THE N CENTRAL STATES. A VERY LARGE UPPER LOW IS PRESENT OVER
THE GULF OF ALASKA. CLOSER TO HOME, THE SEA BREEZE FRONT (SBF) IS
READILY IDENTIFIED ON VISIBLE SATELLITE IMAGERY THIS AFTERNOON AND
WE HAVE ALREADY SEEN ISOLATED CONVECTION DEVELOP ALONG IT...EARLIER
THAN YESTERDAY. ITS ANOTHER SCORCHER AS WELL WITH TEMPS IN THE
LOWER 90S ACROSS ALL INLAND AREAS. ITS BEEN AS HOT AS 94 HERE AT
THE OFFICE TODAY. SUMMER IS DECIDEDLY UPON US.

&&

.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
THIS WILL WE ARE GOING TO INCLUDE A REST OF TODAY GROUP TO ACCOUNT
FOR THIS AFTERNOONS CONVECTION IN FL, WHICH WILL LIKELY NOT LAST
PAST SUNSET. OVER THE SHORT TERM, THE SURFACE RIDGE WILL REMAIN TO
OUR S, PROVIDING US WITH A FAVORABLE REGIME FOR SEA BREEZE
CONVECTION. THE FORECAST REFLECTS THE TYPICAL SUMMER TIME FORECAST
WITH SLIGHT TO LOW CHANCE POPS EACH AFTERNOON AND EVENING AND HOT
AFTERNOON TEMPS. ESSENTIALLY, WHAT YOU SEE IS WHAT YOU GET.

.LONG TERM...SAT THROUGH TUE.
THROUGH THE WEEKEND...THE PATTERN LOOKS VERY FAMILIAR ONCE AGAIN
WITH RIDGE AXIS EXTENDING INTO THE EASTERN GULF WITH A WEAK
QUASI-STATIONARY BOUNDARY OVER OR JUST NORTH OF THE FORECAST AREA.
WITH THIS IN MIND...JUST LOOKING FOR ISOLATED SHOWERS AND
THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EARLY EVENING EACH
DAY. HIGH TEMPERATURES LOOK TO BE NEAR NORMAL WITH UPPER 80S TO
LOWER 90S. THROUGH THE EARLY AND MIDDLE PART OF NEXT WEEK...
SURPRISINGLY SIMILAR LONG RANGE GUIDANCE BETWEEN THE GFS AND ECMWF.
BOTH MODELS FORM CLOSED LOW OFF THE MID-ATLANTIC COAST AND SETTLE
THIS FEATURE SOUTH TO A POSITION NORTH OF THE BAHAMAS BY TUESDAY. TO
THE WEST OF THIS UPPER LOW HEIGHTS LOOK TO BUILD ACROSS THE GULF
COAST AND UP THE SPINE OF THE APPALACHIANS. IF THIS SCENARIO IS TO
PAN OUT...THERE WILL BE THE POTENTIAL FOR SOME FAIRLY HOT
TEMPERATURES AROUND THE AREA EARLY NEXT WEEK...WITH JUST SLIGHT
CHANCES OF ISOLATED THUNDERSTORMS ALONG THE AFTERNOON SEA BREEZES.

&&

.MARINE...THIS WILL ALSO BE A FAIRLY REPETITIVE FORECAST WITH WINDS
SHIFTING FROM SW DURING THE DAY TO W OR NW AT NIGHT. HIGHEST WINDS
AND SEAS WILL BE IN THE AFTERNOON SEA BREEZE ZONE, WHERE BRIEF
PERIODS OF 15 KT WINDS WILL BE POSSIBLE ALONG WITH THE SEAS PEAKING
AROUND 3 FEET.

&&

.AVIATION...SCT CU DVLPMT ACROSS THE ENTIRE AREA. ENHANCED AREAS OF
CU ARE MAINLY FOUND IN FLORIDA AND WE MAY SEE SOME TEMPORARY CIGS
NEAR PFN AND TLH OVER THE NEXT SEVERAL HOURS (WILL REMAIN VFR
HOWEVER). WE ARE SEEING SOME ISOLD SHRA AND TSRA DVLPMT OVER FL AS
WELL ASSOCIATED WITH THE SEA BREEZE...AND WHILE PFN AND TLH MAY
POSSIBLY SEE SOME ACTIVITY THIS EVENING...THE CHANCE IS JUST TOO LOW
TO INCLUDE ANY TYPE OF VC OR TEMPO GROUPS IN THE TAFS.
CLOUDS AND PRECIP WILL DIMINISH SHORTLY AFTER SUNSET...THEN FOG
PROBLEMS BEGIN AFTER MIDNIGHT. THIS MORNING TLH DROPPED TO FIELD
MINS FOR A LITTLE WHILE AND BELIEVE TOMORROW MORNING WILL SEE A
REPEAT OF THE SAME. IF PFN SEES ANY PRECIP TONIGHT...THEY WILL
LIKELY DROP RATHER LOW AS WELL. FOR NOW ONLY BROUGHT VIS AT PFN DOWN
TO 4SM BECAUSE RAIN CHANCE IS SO LOW BUT DO HAVE A TEMPO CIG AT
800FT. AT AL AND GA SITES...BROUGHT VIS DOWN TO 2-3SM IN THE MORNING
AS WELL AS SOME SCT LOW CLOUDS.

&&

.FIRE WEATHER...WE GOT CLOSE TO THE 35 PERCENT RH AT TLH THIS
AFTERNOON, BUT THE SBF AND TS OUTFLOW STOPPED THE DROP, SO SHOULD BE
OK WITHOUT A WARNING. IN FACT, WE SEE NO FIRE WEATHER CONCERNS FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67 91 67 91 / 10 20 10 20
PANAMA CITY  72 86 71 86 / 05 20 10 20
DOTHAN       70 91 70 90 / 10 20 20 20
ALBANY       70 93 69 91 / 10 20 20 20
VALDOSTA     67 91 66 90 / 20 20 20 30
CROSS CITY   65 91 67 89 / 10 20 20 30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

AVIATION...MCNATT
MARINE/PUBLIC/FIRE WX...WOOL
LONG TERM DISCUSSION...BAM
Hazardous weather outlook, May 24, 5:43 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
543 AM EDT WED MAY 24 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-250945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
443 AM CDT WED MAY 24 2006 /543 AM EDT WED MAY 24 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORM ARE EXPECTED TO
DEVELOP DURING THE AFTERNOON AND EVENING...MAINLY INLAND. PATCHY
AREAS OF FOG ARE EXPECTED LATE TONIGHT...AND WILL HAVE THE
POTENTIAL TO BECOME LOCALLY DENSE IN A FEW AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
PATCHY AREAS OF FOG ARE EXPECTED DURING THE LATE NIGHT HOURS OVER
THE NEXT SEVERAL DAYS...WITH THE FOG BECOMING LOCALLY DENSE IN A
FEW AREAS. OTHERWISE...INCREASING MOISTURE...COMBINED WITH SEA
BREEZE CONVERGENCE AND SOME UPPER LEVEL WEATHER SYSTEMS...WILL
INCREASE THE CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE EARLY PART OF NEXT WEEK. THE OVERALL
THREAT OF SEVERE STORMS WILL BE LOW.

THERE IS A MODERATE RISK FOR RIP CURRENTS ON THURSDAY ALONG THE
FLORIDA BIG BEND AND PANHANDLE BEACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BAM

In the hours before

Special weather statement, May 24, 2:25 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT WED MAY 24 2006

FLZ027-241930-
WAKULLA-
225 PM EDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WAKULLA COUNTY IN
NORTH FLORIDA...

* UNTIL 330 PM EDT

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING SOUTHWEST AT 5 MPH.

PEOPLE IN WESTERN WAKULLA COUNTY...INCLUDING THE CITY OF
CRAWFORDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL UP TO THE SIZE OF DIMES...AND WINDS 30 TO 40 MPH ARE
EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 24, 2:52 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT WED MAY 24 2006

FLZ012-241945-
BAY-
152 PM CDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY IN THE
PANHANDLE OF FLORIDA...

* UNTIL 245 PM CDT

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS OVER THE NORTHERN AND EASTERN PORTION OF
THE COUNTY. THESE STORMS WERE DRIFTING SOUTH AROUND 5 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE BUT ARE NOT LIMITED TO...
CAIRO...MASHBURN AND RURAL NORTHWEST BAY COUNTY.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 24, 3:02 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EDT WED MAY 24 2006

FLZ015-026-242000-
FRANKLIN-LIBERTY-
302 PM EDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND LIBERTY
COUNTIES IN NORTH FLORIDA...

* UNTIL 400 PM EDT

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CARRABELLE. THIS STORM WAS
MOVING NORTH AROUND 5 MPH. ANOTHER STRONG STORM WAS LOCATED NEAR
SANBORN MOVING TO THE NORTHWEST AROUND 5 MPH INTO WESTERN LIBERTY
COUNTY.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL AFFECT AREAS IN NORTHERN FRANKLIN COUNTY AND
SOUTHERN LIBERTY COUNTY THROUGH 4 PM EDT.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 24, 3:14 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT WED MAY 24 2006

FLZ018-242015-
JEFFERSON-
314 PM EDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY IN
NORTH FLORIDA...

* UNTIL 415 PM EDT

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF MONTICELLO. THIS STORM WAS
MOVING SOUTH AROUND 5 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 24, 4:02 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT WED MAY 24 2006

FLZ008-242045-
COASTAL WALTON-
302 PM CDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN THE
PANHANDLE OF FLORIDA...

* UNTIL 345 PM CDT

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF SANTA ROSA BEACH. THIS
STORM WAS MOVING SOUTH AROUND 5 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, May 24, 4:11 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EDT WED MAY 24 2006

FLZ029-242100-
LAFAYETTE-
411 PM EDT WED MAY 24 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY IN
NORTH FLORIDA...

* UNTIL 500 PM EDT

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOWLING PARK...OR 13 MILES SOUTHWEST OF
SUWANNEE RIVER STATE PARK. THIS STORM WAS DRIFTING SOUTH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:20 PM EDTSevere Thunderstorm WarningTAELiberty, Wakulla55 min
May 24, 3:28 PM EDTSevere Thunderstorm WarningTAEJefferson, Taylor51 min
May 24, 4:36 PM EDTSevere Thunderstorm WarningTAELafayette39 min
May 24, 5:04 PM EDTSevere Thunderstorm WarningTAEMadison56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.